# SDR HEEA084368

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,309 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Slide Channel
- Part number: 407540137
- Condition: Cracked
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW SLIDE CHANNEL CRACKED. SCRAPPED.
